• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



diarrhoea first day on Cambridge

fed-up-and-fat

hoping for a good loss
#2
Could you have contracted a bug? Might be that rather than cambridge.
 

sumayyah

please try again
#4
could be your stomach reacting to the strngth of the vits and minerals, try having a glass of water before and after your shake. if it continues more than a couple days then speak to your cdc about what to do about it.

oh as another thought any chance you might be lactose intolerante? could try the lactose free packs and see if that improves it
 
#5
i wouldn't think i would be intolerant as i was fine last time and also i consumed a lot of dairy before the diet and was fine. Hoping it will pass!
 
#6
I have had this throughout my time with CD - a watery runny bum. I just think its the way my body reacts to it and I'd rather have that than the sore rabbits poos!

Normal for me chick

Xxx
 
#8
happens for a few weeks to me too. it's the concentration on vits and mins. general advice is to halve your packs. i just put up with it. the more water i drink in the early days the more it makes it worse. used to happen loads at the gym after drinking a couple of ltr of water.
 
#9
Hi hun,

I've never had problems with the shakes although my stomach has been upset in the past from the bars.

I must say though it's a bit strange that you didn't have this last time. If it gets worse I would definitely get in touch with your CDC for advice.

Take care
 
#10
I normally am like that on CD - this time however I have the opposite problem!!! Thought I was dying the other night :cry:

I know it's not pleasant for you but I know which problem I'd rather have!;)

If it continues I would see your CDC - don't want to risk dehydration

xxx
 


Similar threads